Discussion group for all topics related to infertility including preparation for pregnancy, causes, investigation and treatment of infertility.
- Posts: 491
- Joined: Sat Aug 10, 2002 12:48 pm
- Location: London
Hi, I had my blood tests last week prior to my next (3rd) attempt, and have found out that my prolactin is about twice the top of the normal range. This happened once before, but it went back down, but this time they've said I'll probably need to take a drug (beginning wih B I think but can't remember) to bring it back down. The clinic seemed quite relaxed and said lots of people take it, but mentioned that it can make you feel nauseous. From this vague information can anyone work out what drug I'm talking about and whether they might have had it, and what the side-effects were like? I was enough of a nightmare last time round with the hormones without feeling sick too! Reassurance would be much appreciated!<br><br>Best wishes to all, particularly the 2wwers,<br><br>Alison